Constipation turned into pencil like stools
My constipation started when I started oxycodone (opiate pain med) for a condition I have unrelated to GI. Opioid pain meds are known for making people constipated, so I wasn't surprised when it happened. So I started taking Miralax every day at the advice of my doctor. My stool did soften and start to pass, but it is small, ribbon like "slices" of stool, and it feels like I have some hemorrhoids going on now. My question is, can hemorrhoids cause pencil like stool?
I have searched this on the internet at length and found one place that mentions pencil stools can be caused by hemorrhoids. The rest do not list hemorrhoids as a cause of pencil like stools. Please help me here (please start by answering my question if you would). I have no other symptoms other than some lower back pain. Nobody in my family history has ever had colon/rectal/anal cancer. Thank you very much for any knowledgeable answers, it is worrying me a ton.